RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 4, Pages 162–178 (Mi ufa178)  

Straightening expansions of gas from vortex with linear velocity field

Yu. V. Yulmukhametovaab

a Ufa State Aviation Technical University, Ufa, Russia
b Institute of Mechanics, Ufa Centre of the Russian Academy of Sciences, Ufa, Russia

Abstract: In this paper we consider a submodel of the gas with a linear velocity field. It is formed by a system of nonlinear differential equations with initial data. Several first integrals of the system are obtained. As a result the order of the system is reduced. For special initial data of the problem, an approximate solution of differential equations of the submodel is obtained. Such solutions correspond to world lines describing the radial expansion of the gas particles from the vortex. Trajectories of motion of gas particles are constructed.

Keywords: gas dynamics, submodel, approximate solution, the radial expansion.

Full text: PDF file (307 kB)
References: PDF file   HTML file
UDC: 533+517.958
Received: 13.01.2012

Citation: Yu. V. Yulmukhametova, “Straightening expansions of gas from vortex with linear velocity field”, Ufimsk. Mat. Zh., 4:4 (2012), 162–178

Citation in format AMSBIB
\Bibitem{Yul12}
\by Yu.~V.~Yulmukhametova
\paper Straightening expansions of gas from vortex with linear velocity field
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 4
\pages 162--178
\mathnet{http://mi.mathnet.ru/ufa178}


Linking options:
  • http://mi.mathnet.ru/eng/ufa178
  • http://mi.mathnet.ru/eng/ufa/v4/i4/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:98
    Full text:32
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019